# SDR 98ZZZX2424

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854CA
- Make and model: Beech 1900D
- Aircraft serial: UE60
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Converter
- Part number: 503800703
- Condition: Failed
- Location: Fuselage
- Part time: 10,065 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD WIPERS INOPERABLE.  COVERTER FAILURE.  REPLACED WINDSHIELD WIPER CONVERTER AND FLEX DRIVES.
